# SDR MZZA96173

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON FUSELAGE BELLY SKIN BETWEEN BS 700 AND BS 720 AT STRINGER 28R AND STRINGER 28L.  THE CORRODED SKIN 4 INCH BY 21 INCH  IN SIZE ON STRINGER 28L AND 5 INCH BY 21 INCH IN SIZE ON STRINGER 28R, WERE TRIMMED OUT AND REPAIRED PER B727 SRM 53-30-3 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809958 (SEQ NR 01082).  (M)
